Jump to content





Day 94 - Accutane - Chest Infection

Posted by kevon, 23 April 2013 · 830 views

With three weeks to go, the end seemed in sight. So from the title I'm not saying my chest infection was caused by accutane. However I'm unsure if it's contributing to me being so unwell.

I got a cold about 2 weeks ago, and from that got a bacterial chest infection and infection in my trachea (tracheitis) from coughing so much. I'm on antibiotics which has stopped the symptoms such as coughing up blood (still coughing a lot though) but what has never happened to me before is the other ill effects I'm getting from this infection which I can't shake.

I feel nauseous and exhausted, ALL the time. I can't stay awake for more than a couple of hours at a time, and I have no appetite. I haven't wanted to eat anything in days. Even though I have been on antibiotics for 4 days now I'm not showing any signs of feeling better.

I raised with my regular doctor that I'm on accutane and he did seem concerned about all the side effects, and sent me off to get some bloodwork done. I'm wondering if it's possible the meds are making me feel this way in conjunction with the infection and are contributing to my inability to bounce back.

For now I'm not sure if I should come off them until I recover. With only 3 weeks to go its frustrating since its been relatively smooth sailing but hopefully I'll still get the benefits of the medication having been on it for 3 months and 1 week. :-(




Omg so sorry for ya. Keep gobbling up the antibiotics. I'll be praying for you.

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors